MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN LP LLC NORTH HAVEN BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number SM-5638
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, post-operatively to total knee replacement, there was an issue with instrument ties using interrupted stitches.As a result, the patient experienced wound dehiscence.The patient came back in for second surgery which was a wound debridement.
 
Additional Manufacturer Narrative
D10 concomitant products: 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#:unknown), 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#:unknown), 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#:unknown), cl-830, cl-830 polysorb 2-0 und 75cm gs22 x36 (lot#:unknown), cl-830, cl-830 polysorb 2-0 und 75cm gs22 x36 (lot#:unknown), cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#:unknown), cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#:unknown), 88862818-89, 88862818-89 ticron* 5 blu 4x75cm kv40x12 (lot#:unknown), sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#:unknown), sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#:unknown), sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#:unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIOSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19610211
Report Number1219930-2024-02851
Device Sequence Number20863473
Product Code GAM
UDI-Device Identifier10884521033085
UDI-Public10884521033085
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSM-5638
Device Catalogue NumberSM-5638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Initial Report FDA Received Date06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown